# SDR DALA1141385640

- Difficulty date: June 19, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 44,052 hours, 16,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AFT CARGO DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AT STATION 1240.  AIRCRAFT IS NOW OK FOR SERVICE.
